BibTeX record: journals/appml/He10

download as .bib file

@article{DBLP:journals/appml/He10,
  author    = {Xiaoming He},
  title     = {Multiple radial solutions for a class of quasilinear elliptic problems.},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {1},
  pages     = {110--114},
  url       = {http://dx.doi.org/10.1016/j.aml.2009.08.017},
  doi       = {10.1016/j.aml.2009.08.017},
  timestamp = {Wed, 03 Sep 2014 02:36:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/He10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}